Hepatitis Social Community
JUST A QUICK BLOG AND QUESTION
About This Community:

This forum is for hepatitis patients, family members, loved ones, friends or anyone with an interest in hepatitis, to have open social conversations about any topic they choose, with the exception of religion and politics. Please note that our standard “Rules for Posting in Public Areas”, which are found in our Terms of Use , also apply in this community. If you are newly diagnosed with Hepatitis or you have questions or information to share about current treatments, research studies, clinical trials, or other medical issues pertaining to Hepatitis, please post it in one of our Hepatitis Communities ( Hep A , Hep B , Hep C or Hep-autoimmune ).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

JUST A QUICK BLOG AND QUESTION

Hi anyone who's out there , Im in week 7 of this treatment ribavirin and interferon , feel crap alot , put of weight feel fat bloated , drink fluid constantly , probly why lol ......Im hazy and down alot , no energy or streangth short of breath wake like ive had a gorrila on me all night and have nightmares and feel down .

ALL THIS IS NORMAL !!!!

I know its part of the thing , and Im gratefull I will be in recovery and free of the virus God willing ,

My question is , if your on treatment , ...hows it going for you?
Related Discussions
7 Comments Post a Comment
Blank
Avatar_f_tn
Hi markyt,
I'm not on tx nor have ever been on txbut my son tried three times.

Most of this is very normal.  If you get shortness of breath really bad
they may check you for anemia.

I'm sure others will come along and help you and are
in your situation..hang in there

Blank
1225178_tn?1318984204
Yep... sounds very familiar. Is your doctor checking your blood regularly? I was anemic by my 4th week, then a few weeks later my neutrophils dropped below normal too... actually everything in my blood is a little below normal... but not low enough to need shots yet... thank God! Apparently the bone marrow is able to compensate on its own some times because my hgb was down to 10.4 and now it is up to 11. Not close to the 14 it was before tx, but better. I'm on week 14, so maybe I'm getting used to it, but that part does seem better. My main problem is the brain fog. My job required me to be very alert to details, and with the brain fog I missed some very important ones, so I have had to quit working now. I don't know if that will get better or worse down the road since sx seem to change from day to day. I guess we just wait and see what tomorrow brings.

Hang in there... we'll make it.
Diane
Blank
179856_tn?1333550962
If your anemia gets severe they will prescribe Procrit or Epogen (hopefully) that is something you should get clear with your doctor. Once the hemo starts to drop it generally drops like a rock until they do start you (or you are transfused).  Taking the one option seems much more preferable than the other.

Treatment is a real drag but the anemia makes it 100x worse so make sure you stay on top of your HBG numbers. Procrit takes about 2 - 6 weeks to work so the second you are considered severe *anything under 10* you'll want to get on it FAST to get it back up again.

I treated for 72 weeks and the hardest hardest hardest week was between week 2 & 3 when my hemo sank sharply and quickly. The other stuff you generally sort of get used to sadly but for most of us that time of the anemia is the worst and the rest of it just seems like a nuisance comparitively.

Good luck.
Blank
1216595_tn?1284936808
yeah I'm enimic apparently but they are not doing anything about it , I look pale lol
I got weekly support and bloodwork but now its monthly ,,

I am the king of brainfog , I loose it right in mid sentence , Im trying to learn stuff and i get the fog and blocks , sometimes I can push though it sometimes I cant be bothered tut tut

Keep chatting with me , its helps  alot
Blank
412873_tn?1329178055
Week 7 is when it all hit for me.  My hgb dropped from 14.6 to 10.  My ANC tanked at that point as well.(forget the number...5. or .7)  Fortunately for me, after that initial drop, the just stayed there for the whole 48 weeks.  

I hope the same holds true for you.  

Feeling down could be due to the meds as well.  They can deplete your serotonin which can contribute to depression.  I had started on Zoloft in anticipation of treating and then stopped it because I felt fine. Week 7 hit like a ton of bricks and I was an emotional mess.  Started the Zoloft again and that took care of the problem. If you aren't currently taking an anti-d, you may want to  discuss the possibility with your doc.  If you are taking one, let the doc know your symptoms, they will prob adjust dosing or meds.

Good luck to you.  It all pretty much *****, but take it a day at a time, listen to your body.  Rest when it says.  Give it the nutrition and fluids it needs to continue the path to SVR.

All the best,
Isobella
Blank
Avatar_f_tn
Hello!
Yup, the roller coaster ride begins...My anemia symptoms hit hard about week #6, and for most, your body adjusts by week #12. If you anemia and symptoms seem to be worse than the general population's and is accelerating, have your thyroid levels checked ASAP! Sometimes the interferon causes thyroiditis which speeds up the hemolytic anemia. This can develop into a life-threatening condition if it isn't watched closely. -I had a thyroid storm from mine and had to be put on beta-blockers (a medication that slows the heart rate and lowers blood pressure).
I'm happy to say that, as I type here, I'm waiting for my 2 year PCR -I was RVR at 4 weeks and have been SVR (and still, hopefully am) since!  My liver enzymes are at ALT 15 and AST 17. For me, the treatment was worth it...Hang in there! I bequeath you my lucky Hep-C dragon slayer sword and utter a Howard Dean-like girly scream in your honor! YYYEEEAAGGGHHHH!!!! ;) ~MM
Blank
1216595_tn?1284936808
CHEERS GIRL AAAAHHHHHHHH
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis Social Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Hepatitis Answerers
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
317787_tn?1373214989
Blank
Dee1956
DC
96938_tn?1189803458
Blank
FlGuy
South, FL
1815939_tn?1377995399
Blank
pooh55811
446474_tn?1404424777
Blank
HectorSF
CA
Avatar_f_tn
Blank
dontworry_behappy1